# SDR P5CA0601476

- Difficulty date: April 26, 2006
- Submitted: May 1, 2006
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 116,011 hours, 22,106 cycles
- System (JASC): 2700 · Flight Control System
- Part: Indicator
- Condition: Stuck
- Location: Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

CREW REPORTED LEFT HAND AILERON INDICATOR STUCK IN FULL DOWN POSITION.  TRANSFERRED TO DMI 35831 PER MEL 27-01.
